MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCU300
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was removed/ replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the doctor was not happy upon the insertion of the intraocular lens (iol).The surgery was successfully completed with a backup lens of the same model and diopter.The event was observed when inserting into the eye.No further information is available.
 
Additional Manufacturer Narrative
Corrected data: additional information received from the surgery center revealed that the reason for doctor being unhappy was due to loading issue of the lens and there was patient contact only with the cartridge tip.There was no patient injury and no medical intervention was required.The procedure was completed successfully using another lens of same model and diopter.Upon reviewing the complaint folder, it has been determined as there was patient contact only with the cartridge tip and the reason for doctor being unhappy was due to the reported loading issue, the event this time is not considered a reportable event.Therefore, no further information will be submitted under medwatch 2648035-2021-07320.Additional information: section h6: health effect - impact code: 2199 - no health consequences or impact.Section h6: medical device problem code: 1670 - use of device problem.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11398395
Report Number2648035-2021-07320
Device Sequence Number3381825
Product Code HQL
UDI-Device Identifier05050474660168
UDI-Public(01)05050474660168(17)250930
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberZCU300
Device Catalogue NumberZCU300U205
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1